欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  5 篇文章
     
     
 
Rook version of colored partition algebras

Publisher: SP Birkhäuser Verlag Basel
Journal: Bulletin of Mathematical Sciences
Volume: 3 Issue: 1 Page: 1-17
       
 
Loewy decomposition of linear differential equations

Publisher: SP Birkhäuser Verlag Basel
Journal: Bulletin of Mathematical Sciences
Volume: 3 Issue: 1 Page: 19-71
       
 
Amenable groups without finitely presented amenable covers

Publisher: SP Birkhäuser Verlag Basel
Journal: Bulletin of Mathematical Sciences
Volume: 3 Issue: 1 Page: 73-131
       
 
Minimal surfaces in $$S^3$$ : a survey of recent results

Publisher: SP Birkhäuser Verlag Basel
Journal: Bulletin of Mathematical Sciences
Volume: 3 Issue: 1 Page: 133-171
       
 
The Berezin inequality on domains of infinite measure

Publisher: SP Birkhäuser Verlag Basel
Journal: Bulletin of Mathematical Sciences
Volume: 3 Issue: 1 Page: 173-182